# SDR HEEA087224

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,280 hours
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEN. SWITCH IS TURNED ON IT TOOK 2 TO 3 MINUTES TO COME ON.  ALSO GEN DROPPED OFF LINE IN FLIGHT.
